Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Three year old with blister under the bottom lip. Is this be due to constant rubbing with the teeth?

Hello my three year old has a blister like bump under her bottom lip I thought it was because she has big lips for her age and where the bump is it sits right inbetween two of her teeth . It gets big on some days and others not so much I can push on it and she doesn t cry it feels like a little ball is in her lip if that makes sense. Could this be from her irritating it from the size of her lip rubbing by her teeth?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
As you said the bump could be due to continuous irritation of lip by teeth or it may be due to retention cyst due to minor salivary gland retention. Consult your Pediatrician for examination and the need for surgical reference for the excision of the leison if it is causing discomfort to the child.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor